Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 44, Number 1

All articles in this issue are freely accessible.

Shearing of materials exhibiting thermal softening or temperature dependent viscosity
A. E. Tzavaras.
Quart. Appl. Math. 44 (1986), 1-12
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 840438
One-dimensional equations and their solutions modelling a homogeneously broadened, frequency continuum, injection maser
I. Lerche.
Quart. Appl. Math. 44 (1986), 13-18
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 840439
Finite amplitude vibrations of a neo-Hookean oscillator
Millard F. Beatty.
Quart. Appl. Math. 44 (1986), 19-34
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 840440
A new model for thin plates with rapidly varying thickness. III. Comparison of different scalings
Robert V. Kohn and Michael Vogelius.
Quart. Appl. Math. 44 (1986), 35-48
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 840441
Instabilities of the Ginzburg-Landau equation: periodic solutions
Paul K. Newton and Lawrence Sirovich.
Quart. Appl. Math. 44 (1986), 49-58
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 840442
Unsymmetric deformation of the circular membrane
R. W. Dickey.
Quart. Appl. Math. 44 (1986), 81-90
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 840445
Inequalities and monotonicity results for zeros of modified Bessel functions of purely imaginary order
Andrea Laforgia.
Quart. Appl. Math. 44 (1986), 91-96
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 840446
Perturbation techniques in the theory of lubrication
Giovanni Cimatti.
Quart. Appl. Math. 44 (1986), 97-108
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 840447
An evolutionary continuous casting problem of Stefan type
José-Francisco Rodrigues.
Quart. Appl. Math. 44 (1986), 109-131
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 840448

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website